MathSciNet Relay Station
MathSciNet bibliographic data
MR2543065 (2010i:35335) 35Q53 (35C08)
Kuru, S. Compactons and kink-like solutions of BBM-like equations by means of factorization. Chaos Solitons Fractals 42 (2009), no. 1, 626–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement